Redness/bruising on skin surface at injection site

Sticking a needle Where? Courage, guidance and help.
Wooderson
Posts: 8
Joined: Mon May 05, 2014 9:41 am

Redness/bruising on skin surface at injection site

Postby Wooderson » Sun Aug 10, 2014 7:01 pm

Does anyone else get it? The bruising is usually no larger in diameter than that of a small pea. I press down immediately afterwards on the injection site for 2-3 minutes as instructed. And the redness doesn't appear right away but usually after a few minutes into a normal (but vigorous) tug session. And it usually goes away in 2-4 days.

When I was injected at the doctor's office on two separate occasions I noticed no such post-injection redness. But then again I didn't beat off both times afterwards either (like I do now at home). Does anyone else get slight skin bruising after injecting? Is it normal?

trucxrule
Posts: 100
Joined: Tue May 07, 2013 1:27 am

Re: Redness/bruising on skin surface at injection site

Postby trucxrule » Sun Aug 10, 2014 9:58 pm

Wooderson wrote:Does anyone else get it? The bruising is usually no larger in diameter than that of a small pea. I press down immediately afterwards on the injection site for 2-3 minutes as instructed. And the redness doesn't appear right away but usually after a few minutes into a normal (but vigorous) tug session. And it usually goes away in 2-4 days.

When I was injected at the doctor's office on two separate occasions I noticed no such post-injection redness. But then again I didn't beat off both times afterwards either (like I do now at home). Does anyone else get slight skin bruising after injecting? Is it normal?


Wood -

I use Prostaglandin 40 mcg & after a year & numerous injections have not had bruises or redness myself personally.
trucx

ohohiakane
Posts: 413
Joined: Tue Nov 23, 2010 9:43 am
Location: Michigan. Email Ohohiakane@yahoo.com
Contact:

Re: Redness/bruising on skin surface at injection site

Postby ohohiakane » Mon Aug 11, 2014 11:45 am

The only times that has happened to me was when i failed to insert needle all the way in (right to the hub of the syringe). Hence, the trimix went just under the skin, and not into the caversnosa. The results were a lump that arose, and a bruising there. It all went away after a few days.

I now make damn sure that needle is all the way in ..... no reason to leave it just under the surface, since the only small discomfort i feel is right at the outside surface.

Hope this helps,

Bill
75 Year Old guy in Michigan, married in 1958, ED since late '90s, then surgery in 2008 (not prostate or other genital) damaged some nerves making the ED worse. Now on trimix

Personal email Ohohiakane@yahoo.com
am always willing to discuss stuff and help

dtwarren1942
Posts: 1747
Joined: Wed Oct 27, 2010 7:58 pm
Location: Jersey Shore

Re: Redness/bruising on skin surface at injection site

Postby dtwarren1942 » Mon Aug 11, 2014 12:10 pm

In my unprofessional opinion, the "tugging" irritates the injection sight causing the redness. Try holding off for thirty minutes or so before commencing the tugging.
Age 78
Diabetic
Pumping
Started Trimix injections 8/'11

Wooderson
Posts: 8
Joined: Mon May 05, 2014 9:41 am

Re: Redness/bruising on skin surface at injection site

Postby Wooderson » Tue Aug 12, 2014 12:01 am

Guys, thanks for the comments.

@dtwarren1942: I suspect that might be the reason as well. Next time I will try as you suggest and see if the redness doesn't come back. Thanks.

Peckerwood
Posts: 218
Joined: Tue Aug 23, 2011 10:48 am
Location: Woodypecker41@gmail.com

Re: Redness/bruising on skin surface at injection site

Postby Peckerwood » Tue Sep 02, 2014 9:29 pm

Yes, sometimes I get a bruise on the shaft of my penis after injection, even after injecting completely into the cavernosa. It goes away in a day or two, and I would say that it is nothing to worry about. It doesn't happen every time, but I have learned that it is no big deal. I really don't think "tugging" should make any more difference in the outcome of your bruise than massaging a bruised place on your arm or any other part of your body. My bruises usually do not show up until after intercourse...seriously.


Return to “Injections”

Who is online

Users browsing this forum: No registered users and 17 guests